Alert archive / Nevada / High Wind Watches in 2018

High Wind Watch 2, NWS Las Vegas, NV

April 14, 2018Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this high wind watch at Apr 14, 2018, 1:51 PM PDT for Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona; San Bernardino County, California. It took effect at Apr 16, 2018, 8:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 14, 2018, 1:51 PM PDT (20:51 UTC)
In effect from
Apr 16, 2018, 8:00 AM PDT
Expired
Apr 15, 2018, 2:12 PM PDT
In force
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 94 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.9 hours before the alert went out and 342 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -175 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3263 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-175 m²/s²
0-3 km storm-relative helicity
-117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

878 
WWUS75 KVEF 142051
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
151 PM PDT Sat Apr 14 2018

AZZ001-003-036-CAZ523>526-NVZ016-018>022-151500-
/O.NEW.KVEF.HW.A.0002.180416T1500Z-180417T0800Z/
Northwest Plateau-Northwest Deserts-
Lake Mead National Recreation Area-Western Mojave Desert-
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
Northeast Clark County-Sheep Range-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-Southern Clark County-
Including Colorado City, 
Pipe Spring National Monument, Tuweep, Mt Trumbell, 
Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, 
Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, 
Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, 
Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms,
Vidal Junction, Mesquite, Overton, Moapa, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, 
Primm, .Searchlight, and Cal-Nev-Ari
151 PM PDT Sat Apr 14 2018 /151 PM MST Sat Apr 14 2018/

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE
MONDAY NIGHT...

The National Weather Service in Las Vegas has issued a High Wind
Watch, which is in effect from Monday morning through late Monday
night. 

* TIMING...Winds will increase Monday morning, peak in the
  afternoon and evening, and decrease overnight.

* WINDS...West to southwest winds 30 to 40 mph with gusts around
  60 mph.

* IMPACTS...High winds can blow down power lines, blow away loose
  objects, raise large amounts of dust, and make driving and
  boating dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch is issued when there is potential for a
hazardous high wind event. Continue to monitor forecasts for the
latest forecast information.

&&

$$

NVZ015-017-151500-
/O.NEW.KVEF.HW.A.0002.180416T1500Z-180417T0400Z/
Lincoln County-Western Clark and Southern Nye County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, 
Rachel, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley
151 PM PDT Sat Apr 14 2018

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

The National Weather Service in Las Vegas has issued a High Wind
Watch, which is in effect from Monday morning through Monday
evening. 

* TIMING...Winds will increase Monday morning, peak in the
  afternoon, and decrease in the evening.

* WINDS...Southwest winds 30 to 40 mph with gusts around 60 mph.

* IMPACTS...High winds can blow down power lines, blow away loose
  objects, raise large amounts of dust, and make driving
  dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch is issued when there is potential for a
hazardous high wind event. Continue to monitor forecasts for the
latest forecast information.

&&

$$

Morgan
2 follow-up statements
551 
WWUS75 KVEF 151022
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
322 AM PDT Sun Apr 15 2018

CAZ519-520-152200-
/O.NEW.KVEF.WI.Y.0022.180415T2100Z-180416T1500Z/
Eastern Sierra Slopes-Owens Valley-
Including Aspendell, Whitney Portal, Bishop, 
Independence, Lone Pine, and Olancha
322 AM PDT Sun Apr 15 2018

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM PDT
MONDAY...

The National Weather Service in Las Vegas has issued a Wind
Advisory, which is in effect from 2 PM this afternoon to 8 AM PDT
Monday. 

* TIMING...Winds will increase this afternoon, peak during the
  overnight hours, and decrease early Monday morning.

* WINDS...Below 5000 feet, localized west winds 25 to 35 mph,
  gusts to 50 mph near canyon openings primarily west of Highway 
  395. Above 5000 feet, west wind 35 to 45 mph, gusts to 65 mph.

* IMPACTS...Sudden strong crosswinds possible along parts of
  Highway 395. Blowing snow in the higher elevations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means strong winds gusting over 40 mph can make
driving difficult...especially for high profile vehicles. Use
extra caution.

&&

$$

AZZ001-003-036-CAZ523>526-NVZ016-018>022-152200-
/O.CON.KVEF.HW.A.0002.180416T1500Z-180417T0800Z/
Northwest Plateau-Northwest Deserts-
Lake Mead National Recreation Area-Western Mojave Desert-
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
Northeast Clark County-Sheep Range-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-Southern Clark County-
Including Colorado City, 
Pipe Spring National Monument, Tuweep, Mt Trumbell, 
Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, 
Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, 
Barstow, Daggett, Fort Irwin, Baker, Mountain Pass, 
Mitchell Caverns, Morongo Valley, Yucca Valley, Twentynine Palms,
Vidal Junction, Mesquite, Overton, Moapa, 
The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, 
North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, 
Primm, .Searchlight, and Cal-Nev-Ari
322 AM PDT Sun Apr 15 2018 /322 AM MST Sun Apr 15 2018/

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
LATE MONDAY NIGHT...

* TIMING...Winds will increase Monday morning, peak in the 
  afternoon and evening, and decrease overnight. 

* WINDS...West to southwest winds 30 to 40 mph with gusts around 
  60 mph. 

* IMPACTS...High winds can blow down power lines, blow away 
  loose objects, raise large amounts of dust, and make driving 
  and boating dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch is issued when there is potential for a
hazardous high wind event. Continue to monitor forecasts for the
latest forecast information.

&&

$$

NVZ015-017-152200-
/O.CON.KVEF.HW.A.0002.180416T1500Z-180417T0400Z/
Lincoln County-Western Clark and Southern Nye County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, 
Rachel, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley
322 AM PDT Sun Apr 15 2018

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* TIMING...Winds will increase Monday morning, peak in the 
  afternoon, and decrease in the evening. 

* WINDS...Southwest winds 30 to 40 mph with gusts around 60 mph.

* IMPACTS...High winds can blow down power lines, blow away 
  loose objects, raise large amounts of dust, and make driving 
  dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch is issued when there is potential for a
hazardous high wind event. Continue to monitor forecasts for the
latest forecast information.

&&

$$
750 
WWUS75 KVEF 152112
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
212 PM PDT Sun Apr 15 2018

NVZ015-161500-
/O.UPG.KVEF.HW.A.0002.180416T1500Z-180417T0400Z/
/O.NEW.KVEF.HW.W.0005.180416T1500Z-180417T0400Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, 
and Rachel
212 PM PDT Sun Apr 15 2018

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 9 PM PDT MONDAY...

The National Weather Service in Las Vegas has issued a High Wind
Warning for Lincoln County, which is in effect from 8 AM to 9 PM 
PDT Monday. This replaces the High Wind Watch which had been in
effect. 

* TIMING...Winds will increase Monday morning, peak in the 
  afternoon, and decrease in the evening. 

* WINDS...Southwest winds 30 to 40 mph with gusts around 60 mph.

* IMPACTS...High winds can blow down power lines, blow away 
  loose objects, raise large amounts of dust, and make driving 
  dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Strong winds can make driving dangerous...rapidly
reduce visibility in dust prone areas and lead to property
damage.

&&

$$

AZZ001-161500-
/O.UPG.KVEF.HW.A.0002.180416T1500Z-180417T0800Z/
/O.NEW.KVEF.HW.W.0005.180416T1500Z-180417T1000Z/
Northwest Plateau-
Including Colorado City, 
Pipe Spring National Monument, Tuweep, Mt Trumbell, 
and Western Grand Canyon
212 PM MST Sun Apr 15 2018

...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 3 AM MST
TUESDAY...

The National Weather Service in Las Vegas has issued a High Wind
Warning for the Arizona Strip, which is in effect from 8 AM MST /9
AM MDT/ Monday to 3 AM MST /4 AM MDT/ Tuesday. This replaces the 
High Wind Watch which had been in effect. 

* TIMING...Winds will increase Monday morning, peak in the 
  afternoon and evening, and decrease overnight. 

* WINDS...Southwest winds 30 to 40 mph with gusts around 60 mph.
 
* IMPACTS...High winds can blow down power lines, blow away loose
  objects, raise large amounts of dust, and make driving dangerous.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Strong winds can make driving dangerous...rapidly
reduce visibility in dust prone areas and lead to property
damage.

&&

$$

CAZ523-161500-
/O.UPG.KVEF.HW.A.0002.180416T1500Z-180417T0800Z/
/O.NEW.KVEF.HW.W.0005.180416T2100Z-180417T1000Z/
Western Mojave Desert-
Including Barstow, Daggett, and Fort Irwin
212 PM PDT Sun Apr 15 2018

...HIGH WIND WARNING IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY...

The National Weather Service in Las Vegas has issued a High Wind
Warning for northwest San Bernardino County, which is in effect 
from 2 PM Monday to 3 AM PDT Tuesday. This replaces the High Wind 
Watch which had been in effect. 

* TIMING...Winds will increase Monday morning, peak in the 
  afternoon and evening, and decrease overnight. 

* WINDS...West to southwest winds 30 to 40 mph with gusts around 
  60 mph. 

* IMPACTS...High winds can blow down power lines, blow away loose
  objects, raise large amounts of dust, and make driving
  dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Strong winds can make driving dangerous...rapidly
reduce visibility in dust prone areas and lead to property
damage.

&&

$$

AZZ003-036-CAZ524>526-NVZ016-018>022-161500-
/O.UPG.KVEF.HW.A.0002.180416T1500Z-180417T0800Z/
/O.EXB.KVEF.WI.Y.0022.180416T1500Z-180417T1000Z/
Northwest Deserts-Lake Mead National Recreation Area-
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
Northeast Clark County-Sheep Range-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-Southern Clark County-
Including Kingman, Golden Valley, Dolan Springs, 
Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, 
Baker, Mountain Pass, Mitchell Caverns, Morongo Valley, 
Yucca Valley, Twentynine Palms, Vidal Junction, Mesquite, 
Overton, Moapa, The Town Of Mt Charleston, Red Rock Canyon, 
Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, 
Laughlin, Primm, .Searchlight, and Cal-Nev-Ari
212 PM PDT Sun Apr 15 2018 /212 PM MST Sun Apr 15 2018/

...WIND ADVISORY IN EFFECT FROM 8 AM PDT /8 AM MST/ MONDAY TO
3 AM PDT /3 AM MST/ TUESDAY...

The National Weather Service in Las Vegas has issued a Wind
Advisory for Clark County, central and southern Mohave County, and
the desert areas of southern and eastern San Bernardino County, 
which is in effect from 8 AM PDT /8 AM MST/ Monday to 3 AM PDT /3 
AM MST/ Tuesday. This replaces the High Wind Watch which had been
in effect.

* TIMING...Winds will increase Monday morning, peak in the 
  afternoon and evening, and decrease overnight. 

* WINDS...West to southwest winds 25 to 35 mph with gusts around 50
  mph. 

* IMPACTS...Strong winds can blow down power lines, blow away
  loose objects, raise large amounts of dust, and make driving and
  boating dangerous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means strong winds gusting over 40 mph can make
driving difficult...especially for high profile vehicles. Use
extra caution.

&&

$$

NVZ017-161500-
/O.UPG.KVEF.HW.A.0002.180416T1500Z-180417T0400Z/
/O.EXB.KVEF.WI.Y.0022.180416T1500Z-180417T1000Z/
Western Clark and Southern Nye County-
Including Pahrump, Indian Springs, Desert Rock, 
and Amargosa Valley
212 PM PDT Sun Apr 15 2018

...WIND ADVISORY IN EFFECT FROM 8 AM MONDAY TO 3 AM PDT TUESDAY...

The National Weather Service in Las Vegas has issued a Wind
Advisory for western Clark and southern Nye counties, which is in
effect from 8 AM Monday to 3 AM PDT Tuesday. This replaces the 
High Wind Watch which had been in effect. 

* TIMING...Winds will increase Monday morning, peak in the
  afternoon and evening, and decrease overnight. 

* WINDS...Southwest winds 25 to 35 mph with gusts around 50 mph.

* IMPACTS...Strong winds can blow down power lines, blow away 
  loose objects, raise large amounts of dust, and make driving 
  dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means strong winds gusting over 40 mph can make
driving difficult...especially for high profile vehicles. Use
extra caution.

&&

$$

AZZ002-CAZ522-527-NVZ014-161500-
/O.EXB.KVEF.WI.Y.0022.180416T1500Z-180417T1000Z/
Lake Havasu and Fort Mohave-Death Valley National Park-
San Bernardino County-Upper Colorado River Valley-
Esmeralda and Central Nye County-
Including Lake Havasu City, Desert Hills, Topock, 
Furnace Creek, Stovepipe Wells, Shoshone, Needles, Beatty, 
Goldfield, Silver Peak, and Dyer
212 PM PDT Sun Apr 15 2018 /212 PM MST Sun Apr 15 2018/

...WIND ADVISORY IN EFFECT FROM 8 AM PDT /8 AM MST/ MONDAY TO
3 AM PDT /3 AM MST/ TUESDAY...

The National Weather Service in Las Vegas has issued a Wind
Advisory for Esmeralda and central Nye counties, Death Valley 
National Park and the lower Colorado River Valley, which is in 
effect from 8 AM PDT /8 AM MST/ Monday to 3 AM PDT /3 AM MST/ 
Tuesday. 

* TIMING...Winds will increase Monday morning, peak in the
  afternoon and evening, and decrease overnight. 

* WINDS...For Death Valley and the lower Colorado River Valley,
  southwest winds 25 to 35 mph with gusts around 50 mph. For
  Esmeralda and central Nye counties, southwest winds 25 to 35 mph
  with gusts around 50 mph in the morning, becoming northwest 20 
  to 30 mph with gusts 40 to 45 mph in the afternoon and evening.
 
* IMPACTS...Strong winds can blow down power lines, blow away
  loose objects, raise large amounts of dust, and make driving and
  boating dangerous. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means strong winds gusting over 40 mph can make
driving difficult...especially for high profile vehicles. Use
extra caution.

&&

$$

CAZ519-520-161500-
/O.CON.KVEF.WI.Y.0022.000000T0000Z-180416T1500Z/
Eastern Sierra Slopes-Owens Valley-
Including Aspendell, Whitney Portal, Bishop, 
Independence, Lone Pine, and Olancha
212 PM PDT Sun Apr 15 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY...

* TIMING...Winds will increase this afternoon, peak during the 
  overnight hours, and decrease early Monday morning. 

* WINDS...Below 5000 feet, localized west winds 25 to 35 mph, 
  gusts to 50 mph near canyon openings primarily west of Highway 
  395. Above 5000 feet, west wind 35 to 45 mph, gusts to 65 mph. 

* IMPACTS...Sudden strong crosswinds possible along parts of 
  Highway 395. Blowing snow in the higher elevations. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means strong winds gusting over 40 mph can make
driving difficult...especially for high profile vehicles. Use
extra caution.

&&

$$

Morgan

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this high wind watch went out at Apr 14, 1:46 PM PDT, 5 minutes earlier.

Area forecast discussion, Apr 14, 1:46 PM PDT, 5 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
146 PM PDT Sat Apr 14 2018

.SYNOPSIS...The next storm will begin to affect the region with
increasing winds Sunday and especially Monday, when High Wind
Watches are in effect for much of the area. Chances for rain and
snow Monday and Monday night will remain north of Las Vegas, and
temperatures will fall back down below normal Monday and especially
Tuesday. After a quiet and warmer day Wednesday, winds will increase
yet again on Thursday as the next storm system moves in.
&&

.SHORT TERM...Through Wednesday. Ridging overhead brought tranquil
weather today, but it won't last. Next storm system in the southern
Gulf of Alaska this afternoon will dig and swing into the Pacific
Northwest tomorrow evening. High clouds and southwest winds will
increase tomorrow, and the increasing winds will also bring
increasing temperatures, with highs about four to eight degrees
above mid April averages. West to southwest winds will really kick
up on Monday, especially in the southeast two thirds or so of our
area, with the exception of the Lake Havasu City area where terrain
sheltering will limit winds. Issued a High Wind Watch for Lincoln,
Clark, San Bernardino, and Mohave counties, except for the southern
Colorado River Valley. Temperatures will come back down to near or
below normal on Monday, and then be well below normal on Tuesday
with north winds in the wake of the associated cold front. Precip
chances will be confined to areas well north of Las Vegas, starting
in the Sierra Sunday evening and spreading across the southern Great
Basin Monday and Monday night before ending early Tuesday morning.
For Wednesday, winds will turn back around to southerly as the next
storm system approaches the West Coast, bringing temperatures back
up to near normal.

.LONG TERM...Wednesday night through Friday. By the end of the week,
the next system will approach from the west. Its basically rinse and
repeat for Thursday and Fridays weather. Precipitation will be
limited but winds should pick back up. Currently, the 00Z GFS is
stronger and slower than the ECMWF, so confidence in the details for
the end of the week is low. Even though we should warm up for
Wednesday and Thursday ahead of the next system, that will quickly
be wiped out with another cold front that will cool the area off on
Friday.
&&

.FIRE WEATHER...Critical fire weather conditions in the form of
high winds and low relative humidity may return to parts of
northwest Arizona Sunday, but more likely Monday as the next storm
system moves through the region. A Fire Weather Watch remains in
effect.
&&

.AVIATION...For McCarran...Light diurnal winds will continue through
today favoring an easterly direction in the afternoon, then a
southwesterly direction overnight. Wind speeds should remain below 8
kts through the overnight hours. Breezy to gusty southwest winds
will increase late tomorrow morning by 17-19Z, increasing throughout
the afternoon, with a brief drop in gusts possible late evening
tomorrow between 02-04Z before picking up again overnight Sunday.
Expect sustained wind speeds of 14-19 kts with gusts up to 22-28 kts
tomorrow. SKC expected through today and much of tonight before SCT
to BKN mainly above 20 kft increase overnight becoming OVC by
tomorrow afternoon.

For the rest of southern Nevada, northwest Arizona and southeast
California...Gusty north winds will linger through this afternoon
for KEED/KIFP. For other terminals, expect light diurnal winds to
continue through today and overnight before southwest winds 12-20
kts with gusts up to 20-30 kts push across the region by late
tomorrow morning/early afternoon. SKC expected through today and
much of tonight before SCT to BKN mainly above 20 kft increase
overnight becoming OVC by tomorrow afternoon.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM...Morgan
LONG TERM...Wolf
FIRE WEATHER...Pierce
AVIATION...Kryston

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 5:59 AM PDTFire Weather WatchVEFClark22 hr

Nearby

High Wind Watches in Nevada, 2018High Wind Watches in Arizona, 2018High Wind Watches in California, 2018Every high wind watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.